Advisory Editorial Member of Lecture Notes on Nonlinear
Physical Science, China Higher Education Publishing and Springer.
Member of the Editorial Board of Transactions of Nonlinear
Science and Complexity,World Scientific.
K. Burns and M. Gidea. Differential Geometry and Topology:
with a view to dynamical systems. CRC Press, 2005.
M. Gidea and C.P. Niculescu. Chaotic Dynamical Systems: An
Introduction. Universitaria Press, Craiova, Romania, 2003.
A. Sahin, I. Ugarcovici, M. Gidea (Eds.). Smooth Dynamics,
Symbolic Dynamics and Ergodic Theory. Discrete and Continuous Dynamical
Systems - S, Vol 2, 2009.
M.Gidea and J. Masdemont (Eds.). Special Section in Celestial
Mechanics and Dynamical Astronomy: Methods and Applications. Communications in
Nonlinear Science and Numerical Simulation, Vol. 14, 2009.
M. Gidea, E. Perez-Chavela, and C. Robinson (Eds.). A special
issue in honor of the contributions of Donald Saari to the mathematical
aspects of Celestial Mechanics. Discrete and Continuous Dynamical Systems - S,
Vol. 1, 2008.
M. Gidea, and C. Robinson (Eds.). Topological
and Analytical Shadowing Techniques. Discrete and Continuous Dynamical Systems
- A, Vol. 14, 2006.
M. Gidea and C. Robinson. Symbolic Dynamics and
Transition Tori-II. In New Advances in Celestial Mechanics and Hamiltonian
Systems (Eds. J. Delgado, E.A. Lacomba, J. Llibre and E. Perez Chavela),
Kluwer Academic/Plenum Publishers, 2004.
M. Gidea. Leray Functor and Orbital Conley Index for Non-Invariant
sets. Discrete and Continuous Dynamical Systems, vol. 5, no. 3, 1999.
M. Gidea. The Conley Index for Countable Decompositions of Invariant Sets.
In Conley Index Theory, Banach Center Publications, vol. 47, Polish Academy of
M. Gidea. A Discrete Conley Index for Non-Invariant Sets. In
Proceedings of the Topological Methods in Differential Equations and Dynamical
Systems Conference, Krakow, Poland, July 17-20, 1996, Universitatis
Jagellonicae Acta Mathematica, fasciculus XXXVI. 1998.
M. Gidea. Markov partitions for non-hyperbolic systems. Dynamic Systems
and Applications, Vol. 5, no. 4, 1996.
M. Gidea. Stability of the Topological Entropy for a Class of Iterations
of Rational Functions with Perturbations. Mathematical Reports, Vol. 32,